Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    foot is going crazy what to do
    avatar
    elmopuppy909 posted:
    I am 44 and have thyroid diesese and diabeties. The problem I am having is my foot is swollen and a red ras have been in the hospital twice first time the emergency room and sent me home telling me it is not a blood clot go home so I did followed up with my doctor and i did. he didn't know what it was either. went to a vascular doctor and she said its not vascular go see a ortopedic and i did he said it looks like some type of infection and went back to the hospital spent another 3 days there ans saw the same three doctors again and got nowhere while there the swelling went down a little but once i went home the swelling came bqck. had a mri a dopple and exrays and catscan everything jsut shows swelling thats it

    now what????
    Reply
     
    avatar
    worn1 responded:
    elmopuppy909
    1Did the doctors perform lab tests?
    1)is your thyroid medication still at the proper dosage
    2) is your diabeties under control
    3)how is your blood pressure
    4)cardiac problems?
    Finally i would find another doctor.2 things come to mind-- circulation problem or fluid retention problem come to mind. There are probobly other causes. Swelling with a rash is not normal. there is a medical reason for it.
    There are none so blind as those that will not see
     
    avatar
    atti_editor responded:
    In addition to worn1's suggestions and questions to answer, here is an article about causes of swollen feet -- you might see if any symptoms listed are similar to what you are experiencing and then you may have something to mention to your doctors.

    Best wishes,
    Atti
     
    avatar
    elmopuppy909 replied to worn1's response:
    thank you for your suggestions i am now told ihave high blood pressure and have been on medication for two weeks but no relief with the pain and swelling yet. they put me on a water pill and gavapanton for the pain i am experiencing. Nothing better yet will give it a little bit more time.
     
    avatar
    worn1 replied to elmopuppy909's response:
    were shown how to monitor your pressure? With parkinsons it ieasy for your blood pressure to become too low. When treating for high make sure you monitor your pressure.
    Normal should read lower than 120/85. If your pressure falls
    under 90/60 it is too low.
    There are none so blind as those that will not see


    Helpful Tips

    What would you like to know?Expert
    Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
    Was this Helpful?
    22 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center